Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 3

All articles in this issue are freely accessible.

Quadratic duals, Koszul dual functors, and applications
Volodymyr Mazorchuk, Serge Ovsienko and Catharina Stroppel.
Trans. Amer. Math. Soc. 361 (2009), 1129-1172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457393
Berezin transforms on pluriharmonic Bergman spaces
Miroslav Englis.
Trans. Amer. Math. Soc. 361 (2009), 1173-1188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457394
Spike solutions in coupled nonlinear Schrödinger equations with attractive interaction
E. N. Dancer and Juncheng Wei.
Trans. Amer. Math. Soc. 361 (2009), 1189-1208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457395
Spectral cluster estimates for metrics of Sobolev regularity
Matthew D. Blair.
Trans. Amer. Math. Soc. 361 (2009), 1209-1240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457396
The Hele-Shaw problem as a “Mesa” limit of Stefan problems: Existence, uniqueness, and regularity of the free boundary
Ivan A. Blank, Marianne K. Korten and Charles N. Moore.
Trans. Amer. Math. Soc. 361 (2009), 1241-1268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457397
Twisted $K$-theory and Poincaré duality
Jean-Louis Tu.
Trans. Amer. Math. Soc. 361 (2009), 1269-1278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457398
Trivial source bimodule rings for blocks and $p$-permutation equivalences
Markus Linckelmann.
Trans. Amer. Math. Soc. 361 (2009), 1279-1316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457399
Finiteness of stationary configurations of the four-vortex problem
Marshall Hampton and Richard Moeckel.
Trans. Amer. Math. Soc. 361 (2009), 1317-1332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457400
Construction of global function fields from linear codes and vice versa
Chaoping Xing and Sze Ling Yeo.
Trans. Amer. Math. Soc. 361 (2009), 1333-1349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457401
Radon transform on symmetric matrix domains
Genkai Zhang.
Trans. Amer. Math. Soc. 361 (2009), 1351-1369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457402
Monomial and toric ideals associated to Ferrers graphs
Alberto Corso and Uwe Nagel.
Trans. Amer. Math. Soc. 361 (2009), 1371-1395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457403
Completely bounded mappings and simplicial complex structure in the primitive ideal space of a $C^{*}$-algebra
Robert J. Archbold, Douglas W. B. Somerset and Richard M. Timoney.
Trans. Amer. Math. Soc. 361 (2009), 1397-1427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457404
Representation theory of finite semigroups, semigroup radicals and formal language theory
Jorge Almeida, Stuart Margolis, Benjamin Steinberg and Mikhail Volkov.
Trans. Amer. Math. Soc. 361 (2009), 1429-1461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457405
Modular invariance and twisted cancellations of characteristic numbers
Qingtao Chen and Fei Han.
Trans. Amer. Math. Soc. 361 (2009), 1463-1493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457406
Sufficient conditions for strong local minima: The case of $C^{1}$ extremals
Yury Grabovsky and Tadele Mengesha.
Trans. Amer. Math. Soc. 361 (2009), 1495-1541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457407
Approximation properties on invariant measure and Oseledec splitting in non-uniformly hyperbolic systems
Chao Liang, Geng Liu and Wenxiang Sun.
Trans. Amer. Math. Soc. 361 (2009), 1543-1579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457408
Approximation properties and approximate identities of $A_{p}(G)$
Tianxuan Miao.
Trans. Amer. Math. Soc. 361 (2009), 1581-1595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457409
The dynamics of maps tangent to the identity and with nonvanishing index
Laura Molino.
Trans. Amer. Math. Soc. 361 (2009), 1597-1623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457410
Branching random walk with exponentially decreasing steps, and stochastically self-similar measures
Itai Benjamini, Ori Gurel-Gurevich and Boris Solomyak.
Trans. Amer. Math. Soc. 361 (2009), 1625-1643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457411
A Weierstrass-type theorem for homogeneous polynomials
David Benko and András Kroó.
Trans. Amer. Math. Soc. 361 (2009), 1645-1665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457412
Murre’s conjectures and explicit Chow-Künneth projectors for varieties with a nef tangent bundle
Jaya NN. Iyer.
Trans. Amer. Math. Soc. 361 (2009), 1667-1681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2457413